# SDR MALA030303

- Difficulty date: June 1, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 14,149 hours, 15,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, CENTER AISLE SEAT TRACK HAS CORROSION.  MAINTENANCE REPLACED SEAT TRACK BL 0 STA 294-329.  REF 409 NR 179528 FOR DETAIL. A/C RELEASE DATE 6/6/03.
